Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 69, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 6, 2016, 4:27 AM EST. It took effect at Dec 6, 2016, 4:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2016, 4:27 AM EST (09:27 UTC)
- In effect from
- Dec 6, 2016, 4:00 PM EST
- Expired
- Dec 9, 2016, 7:00 PM EST
- In force
- 3 days
- Issued by
- NWS Northern Indiana
The text
As transmitted.
250 WHUS73 KIWX 060927 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 AM EST TUE DEC 6 2016 LMZ043-046-061700- /O.NEW.KIWX.SC.Y.0069.161206T2100Z-161207T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 AM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST WEDNESDAY. * WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
15 follow-up statements
375 WHUS73 KIWX 061517 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 AM EST TUE DEC 6 2016 LMZ043-046-062330- /O.CON.KIWX.SC.Y.0069.161206T2100Z-161207T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 AM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST WEDNESDAY. * WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
154 WHUS73 KIWX 062220 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 520 PM EST TUE DEC 6 2016 LMZ043-046-070630- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161207T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 520 PM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY. * WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS TONIGHT. * WAVES: 4 TO 8 FEET TONIGHT...3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
512 WHUS73 KIWX 070313 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 PM EST TUE DEC 6 2016 LMZ043-046-071115- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161207T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1013 PM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY. * WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS TONIGHT. * WAVES: 4 TO 8 FEET TONIGHT...3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
877 WHUS73 KIWX 070905 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 405 AM EST WED DEC 7 2016 LMZ043-046-071715- /O.EXT.KIWX.SC.Y.0069.000000T0000Z-161209T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 405 AM EST WED DEC 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. * WINDS: WEST TO 30 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
151 WHUS73 KIWX 071559 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1059 AM EST WED DEC 7 2016 LMZ043-046-080000- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161209T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1059 AM EST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TODAY AND TONIGHT, BECOMING 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THURSDAY. * WAVES: 4 TO 8 FEET. * OCCASIONAL LIGHT FREEZING SPRAY THURSDAY AND THURSDAY NIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
128 WHUS73 KIWX 072052 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EST WED DEC 7 2016 LMZ043-046-080500- /O.EXT.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 352 PM EST WED DEC 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TODAY AND TONIGHT... BECOMING 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THURSDAY. * WAVES: 4 TO 8 FEET. * OCCASIONAL LIGHT FREEZING SPRAY THURSDAY AND THURSDAY NIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
787 WHUS73 KIWX 080318 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1018 PM EST WED DEC 7 2016 LMZ043-046-081130- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1018 PM EST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * WINDS: WEST 20 TO 30 KNOTS OVERNIGHT THROUGH THURSDAY. WINDS VEER WEST-NORTHWEST 20 TO 30 KNOTS THURSDAY NIGHT THEN GRADUALLY DIMINISHING TO 15 TO 20 KNOTS FRIDAY. * WAVES: 4 TO 7 FEET OVERNIGHT BUILDING TO 5 TO 10 FEET THURSDAY THEN GRADUALLY SUBSIDING TO 4 FEET OR LESS BY FRIDAY EVENING. * OCCASIONAL LIGHT FREEZING SPRAY THURSDAY AND THURSDAY NIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
478 WHUS73 KIWX 080842 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 AM EST THU DEC 8 2016 LMZ043-046-081645- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 342 AM EST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN BACKING WEST 15 TO 25 KNOTS FRIDAY. * WAVES: 5 TO 10 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR LESS BY FRIDAY EVENING. * OCCASIONAL LIGHT FREEZING SPRAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
987 WHUS73 KIWX 081554 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1054 AM EST THU DEC 8 2016 LMZ043-046-090000- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1054 AM EST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN BACKING WEST 15 TO 25 KNOTS FRIDAY. A FEW GALE FORCE GUSTS TO 34 KNOTS POSSIBLE THIS AFTERNOON. * WAVES: 5 TO 10 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR LESS BY FRIDAY EVENING. * OCCASIONAL LIGHT FREEZING SPRAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
327 WHUS73 KIWX 082116 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 PM EST THU DEC 8 2016 LMZ043-046-090530- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 PM EST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN BACKING WEST 15 TO 25 KNOTS FRIDAY. * WAVES: 5 TO 8 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR LESS BY FRIDAY EVENING. * OCCASIONAL LIGHT FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
955 WHUS73 KIWX 090229 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 929 PM EST THU DEC 8 2016 LMZ043-046-091030- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 929 PM EST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN BACKING WEST 15 TO 25 KNOTS FRIDAY. * WAVES: 5 TO 8 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR LESS BY FRIDAY EVENING. * OCCASIONAL LIGHT FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
365 WHUS73 KIWX 090911 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 AM EST FRI DEC 9 2016 LMZ043-046-091715- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 AM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET SUBSIDING TO 4 FEET OR LESS BY FRIDAY EVENING. * OCCASIONAL LIGHT FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
358 WHUS73 KIWX 091558 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EST FRI DEC 9 2016 LMZ043-046-100000- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 AM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY FRIDAY EVENING. * OCCASIONAL LIGHT FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
795 WHUS73 KIWX 092048 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 348 PM EST FRI DEC 9 2016 LMZ043-046-100000- /O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 348 PM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: WEST 15 TO 20 KNOTS. * WAVES: 2 TO 4 FEET, SUBSIDING TO 1 TO 3 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
571 WHUS73 KIWX 092359 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 659 PM EST FRI DEC 9 2016 LMZ043-046-100100- /O.EXP.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 659 PM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 3:48 AM EST, 39 minutes earlier.
Area forecast discussion, Dec 6, 3:48 AM EST, 39 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 348 AM EST Tue Dec 6 2016 .SYNOPSIS... Issued at 340 AM EST Tue Dec 7 2016 A low pressure system will lift northeastward from the Lower Mississippi Valley into the Middle Ohio Valley region by noon today. This system will bring a brief wintry mix at the onset before the precipitation becomes all rain. Highs today will be in the upper 30s. Then Much colder air will filter into the region behind the system and set the stage for lake effect snow showers Thursday through Friday night. High temperatures by Thursday afternoon are only expected to reach the mid 20s. && .SHORT TERM...(Today and Tonight) Issued at 340 AM EST Tue Dec 6 2016 An upper level system was near Memphis early this morning and was moving northeast toward the Ohio River. The northwest edge of the associated deformation zone will move across the forecast area today and bring a mix of precipitation. A brief wintry mix is possible at the onset, then the precipitation should become all rain as low level thermal fields warm. Some brief snow or possibly sleet accumulations are possible early this morning. Surface pavement temperatures have dipped below freezing at several locations, so it is possible there could be brief travel impacts. Precipitation should end by early evening with skies staying cloudy to mostly cloudy. && .LONG TERM...(Wednesday through Monday) Issued at 340 AM EST Tue Dec 6 2016 A cold front will move across the area Thursday, bringing much colder weather into the weekend. Lake effect snow will develop Thursday as much colder air spreads over the relatively warm waters of Lake Michigan. Delta T values over 20C at 850 mb with a west to northwest flow will favor snow accumulations over far southwest Lower Michigan into northwest Indiana. Current thoughts are 5 to 8 inches over these areas near the lake with lesser amounts farther inland. Lake effect snow will diminish from late Friday into early Saturday as winds back to the southwest. More snow is expected by Sunday as a GFS/EC/GEM blend now appears more favorable for accumulating snow. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Morning) Issued at 1229 AM EST Tue Dec 6 2016 Stratus in full retreat this morning and had finally cleared nw areas. Backed low level flow tapping into drier air over wrn OH and in light of expanding mid to high cloud shield advancing rapidly northward do not expect any further cig/vis restrictions to develop other than high end mvfr br over remaining thin snowpack nw. Otherwise mid level deformation zone associated with newd ejecting srn stream disturbance over the lower MS valley will provide a glancing shot of rain invof KFWA toward 18Z. Renewed low level cold advection will then envelope the area with redevelopment of lower bound mvfr cigs anticipated this evening. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Skipper SHORT TERM...Skipper LONG TERM...Skipper AVIATION...T Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 5, 5:57 AM EST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 557 AM EST MON DEC 5 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-061100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 557 AM EST MON DEC 5 2016 /457 AM CST MON DEC 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MUCH COLDER AIR WILL SPREAD OVER THE AREA THURSDAY AND PERSIST THROUGH SATURDAY. LAKE EFFECT SNOW SHOWERS WILL LIKELY BRING SNOW ACCUMULATIONS INTO FAR SOUTHWEST LOWER MICHIGAN INTO NORTHWEST INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 557 AM EST MON DEC 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MUCH COLDER AIR IS EXPECTED TO SPREAD OVER THE AREA THURSDAY AND PERSIST THROUGH SATURDAY. LAKE EFFECT SNOW SHOWERS AND FREEZING SPRAY ARE LIKELY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.